MathSciNet Relay Station
MathSciNet bibliographic data
MR396755 20E15
Hilton, Peter; Mislin, Guido On the genus of a nilpotent group with finite commutator subgroup. Math. Z. 146 (1976), no. 3, 201–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement